English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/8869
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Algorithm for external argument calculation of the nodes of a shrub in the Mandelbrot set

AuthorsPastor, Gerardo; Romera, Miguel; Álvarez Marañón, Gonzalo; Arroyo Guardeño, David ; Orúe, Amalia B.; Fernández Mármol, Verónica ; Montoya Vitini, Fausto
KeywordsExternal arguments
Binary expansions
Nodes
Mandelbrot set
Shrub
Misiurewicz points
Nonlinear science
Issue DateJun-2008
PublisherWorld Scientific Publishing
CitationFractals 16(2): 159-168 (2008)
AbstractMisiurewicz points are essential points of the Mandelbrot set. External arguments are the most useful tool in order to analyze these points; therefore, it is important to go deeper in the study of the external arguments' calculation of these points. In this paper we introduce an algorithm to calculate the external arguments of the branch points, or nodes, of a shrub, since such nodes are the most outstanding Misiurewicz points of the chaotic region of the Mandelbrot set. Devaney and Moreno-Rocha had already presented a paper where they calculated the external arguments of one of these Misiurewicz points, the main node of a shrub. Our algorithm widens the study of Devaney and Moreno-Rocha because it allows one to calculate the external arguments of any node of the shrub.
Description10 pages, 4 figures.
Publisher version (URL)http://dx.doi.org/10.1142/S0218348X08003855
URIhttp://hdl.handle.net/10261/8869
DOI10.1142/S0218348X08003855
ISSN0218-348X
Appears in Collections:(IFA) Artículos
Files in This Item:
There are no files associated with this item.
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.